# SDR CA071109009

- Difficulty date: November 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,415 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D7431
- Part serial: 119066
- Condition: Weak
- Location: Fuel System
- Part time: 902 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRIC AUX FUEL PUMP WEAK, MOTOR SOUNDED LIKE IT WAS OVERWORKING. (TC NR 20071109009)
